# SDR SWAA2022021413406

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD #232PF IS DELAMINATED AND DENTED. / REPLACED PASSENGER CABIN FLOOR PANEL232PF WITH NEW PANEL FROM STOCK. INSTALLEDINFO ON JPANEL 231CLOSE CARD.
